# SDR SWIA200211264

- Difficulty date: September 26, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,069 hours, 31,234 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Connector
- Condition: Corroded
- Location: Prox Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIM AURAL WARNING SOUNDED ON TO WHEN TRIM WAS SET AT 20 PERCENT - 30 PERCENT.  FOUND CORROSION ON ALL SIX PROX SWITCH CONNECTIONS.  INSTALLED 6 NEW ENVIRONMENTAL SPLICES IAW 20-00-00.  SYSTEM OPS CHECK GOOD IAW 27-00-00.
